# SDR SWAA2020092818381

- Difficulty date: September 24, 2020
- Submitted: September 28, 2020
- Operation: Air carrier
- Aircraft: N7852A
- Make and model: Boeing 737-71B
- Aircraft serial: 29371
- Aircraft time: 40,277 hours, 25,426 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ROW 19L LIGHT INOPERATIVE.  RESECURED BULB ROW 19L EMERGENCY LIGHT AND PERFORMED EMERGENCY LIGHT OPS TEST, FOUND NORMAL, AS PER REF B737 AMM 33-51-03-960-801.
